# SDR A6WA201040893

- Difficulty date: November 28, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PANEL 422DB PLATES ON KNIFE EDGES.  R & R (2 EA) PLATES IAW SRM 200-51-42-06.
